# SDR R61A201211090638

- Difficulty date: November 9, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 14,704 hours, 11,684 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: 70253651901
- Part serial: 05081458
- Condition: Unserviceable
- Location: Smoke Detection
- Part time: 803 hours, 600 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FWD LAV SMOKE DETECTOR GOING OFF DURING T/O ROLL.  SMOKE DETECTOR STOPS ALARMING AFTER TAKEOFF.  NO SMOKE, OR FUMES PRESENT.  MAINTENANCE REPLACED DET RELAY AND GEN I/O.
